# SDR GTIA201906203428

- Difficulty date: June 19, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 21,735 hours, 9,821 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Malfunctioned
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE SIREN SOUNDING-R/R MEGAPHONE FWD SIDE IAW NK 320-232 EMER EQUIP LAY OUT
